new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

changes in period while on pill

hi everyone! shucks, i sure like ya all..and i love this community! okay okay anyway..

so ive been on HBC (junel fe-20) for three months now. last month, i experienced varied amounts of bleeding for about 8 days..kinda long for me, also, it started a few days before my placebo week. figured its just my body adjusting to the hormones.

this month, i started spotting right at the beginning of my placebo week, so i thought ah, right on schedule!

but the bleeding ended up being very light, lasting only about four days. however, I experienced very painful cramps and a high amount of moodiness and angry thoughts hah...LOTS of pms..the poor bf..days before any bleeding started!

it seems to me to be like..wow..that was a lot of cramps and stress and emotions...for...a little bit of blood. its pretty much tapered off at this point.

so my question is..do you think this is just my body still adjusting? my symptoms seem to be all over the place..but a lot of it has to do with feeling really emotional. im also on an antidepressant (zoloft)..could this have any relation? i mean..my doc did tell me mixing the two was fine..

also, at what point should i let my doc know that this HBC is making me feel weird and seems inconsistent? should i continue to take them as normal and see if it evens out? (again, been on them for three packs now).



thanks for any input!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments